# SDR DL72S972358

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, 2 INCH CRACK NR 8 SPOILER ACTUATOR MOUNT CASTING LWR ATTACH BRACKET.  REPAIRED PER M/M 57-20-22.
